# SDR UIEA2019042974053

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,287 hours, 16,140 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Module
- Part number: 38760841
- Part serial: 051121490443
- Condition: Failed
- Location: Apu Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHILE ON THE GROUND (UNCOMMANDED).( PERFORMED APU BITE IAW FIM 49-11 FT 987. FOUND PT SENSOR FAULTY. PERFORMED PT SENSOR FIM 49-11 F/T A15 BLOCK 1. R/R FLOW SENSING MODULE IAW AMM 49-53-08. OPS CHECK GOOD AND NO FURTHER DEFECTS NOTED.  LP 1078502 - M5: ACCOMPLISHED APU COLD SOAK START VERIFICATION SATISFACTORY INTO MIA. THIS CLEARS DMI 110816. )
